A modification of A. Mullin’s inequality

Krassimir Atanassov and Stephan Danchev
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 3, 1997, Number 1, Pages 58—60
Download full paper: PDF, 107 Kb

Details

Authors and affiliations

Krassimir Atanassov
CLBME – Bulg. Academy of Sci., Acad. G. Bonchev str.,
Bl. 105, Sofia-1113, Bulgaria

Stephan Danchev
CLBME – Bulg. Academy of Sci., Acad. G. Bonchev str.,
Bl. 105, Sofia-1113, Bulgaria

Abstract

A modification of one A. Mullin’s hypothesis is introduced and solved.

References

  1. Mullin A., Problems, Bulletin of Number Theory and Related Topics Vol. VI (1982), No. 3, 218-219.
  2. Atanassov K., On one problem of A. Mullin. Bulletin of Number Theory and Related Topics Vol. VIII (1984), No. 3, 1-5.
  3. Atanassov K. Short proof of a hypothesis of A. Mullin. Bulletin of Number Theory and Related Topics Vol. IX (1985), No. 2, 9-11.
  4. Atanassov K. Some properties of <p and a functions. Comptes Rendus de PAcademie bulgare des Sciences, Tome 40, 1987, No. 4, 35-38.

Related papers

Cite this paper

Atanassov, K. & Danchev, S. (1997). A modification of A. Mullin’s inequality. Notes on Number Theory and Discrete Mathematics, 3(1), 58-60.

Comments are closed.